# SDR DALA2023060604562

- Difficulty date: June 4, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,542 hours, 43,469 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PARKING AT GATE IT WAS DISCOVERED THAT METAL LANYARD AND BRACKET WAS DISCONNECTED FROM FWD MAIN CABIN DOOR SLIDE. THIS WOULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. REINSTALLED 1L DOOR SLIDE LANYARD AS REQUIRED PER B717 AMM 25-61. AIRCRAFT IS OK FOR SERVICE. (LP #4798136)
